MathSciNet Relay Station
MathSciNet bibliographic data
MR199434 (33 #7579) 32.60 (32.32)
Korányi, Adam A Schwarz lemma for bounded symmetric domains. Proc. Amer. Math. Soc. 17 1966 210–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement